MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00569810
Medical Device Problem Codes Break (1069); Material Deformation (2976); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.(b)(4).The complainant indicated that the device remains implanted and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2021 that a wallstent biliary rx uncovered stent was implanted to treat a 7-cm malignant stricture in the lower common bile duct (cbd) during biliary stenting procedure performed on (b)(6) 2021.Reportedly, the patient's anatomy was dilated prior to stent placement.During the procedure, the stent was deployed successfully under fluoroscopy.However, the physician noted that the distal end of the stent did not fully expand.Additionally, it was noted that the stent wires were kinked and broken at the proximal end of the stent.The stent remains implanted and the physician was comfortable leaving the stent implanted.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.However, the physician will continue to follow up to confirm there are not any issues due to the damaged stent.

Brand Name
WALLSTENT RX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12188654
Report Number3005099803-2021-03602
Device Sequence Number3509765
Product Code FGE
UDI-Device Identifier08714729456728
UDI-Public08714729456728
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K030107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2022
Device Model NumberM00569810
Device Catalogue Number6981
Device Lot Number0026936710
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1